# SDR ASAA2016010914687

- Difficulty date: January 9, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 29,499 hours, 9,070 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCKUP DURING POWER TRANSFER. ACFT GROUNDED. ACCOMPLISHED RESET PROCEDURE IAW QRH.  SATCOM RESTORED NORMAL.
